Back to all discussions

Has anyone had side effects from Dulera?

I went to the Doctors for a regular visit. While in the waiting room I had an asthma attack. He gave me Dulera to try. By the next day I was totally wiped out physically and emotionally. I also had a headache. I took it for three days. I called today and said I could no longer take the inhaler.

  1. Hi. There are some side effects from Dulera that may occur in some people. What side effects are you experiencing? John. asthma.net community moderator.

    1. Thanks for your reply, John. I figured out after 2 days off of the inhaler that wasn't what was affecting me. I was dehydrated. it was in the high 80's and the humidity was 100%. In two days I started taking the dulera again. It seems to be helping my breathing better than anything else I've tried. Again thank you.

  2. Thanks for the update. I have done the same thing when I've suspecte a medicine to be causing a side effect. Glad to hear your symbicort was not the cause. Do you feel your asthma is better controlled when using it? John. asthma.net community moderator.

    1. Hi, Yes Dulera seems to be helping my asthma. The only time I have been needing my rescue inhaler is when the humidity is above 80%.

    2. That's great to hear, MaryAnn! Dulera seems to help many people. Humidity gets my asthma triggered too, as soon as I see that 80% I'm clutching my rescue as soon as I'm out in the heat. I wish you the best and hope it's mild weather where you are.

      -Samuel, Asthma.net community moderator

  3. Hi, MaryAnn! I know you were writing to John, but I saw your post and wanted to say that I'm glad you're alright. Dehydration is so sneaky, especially at this time of year, and can cause a ton of problems. I honestly struggle to drink enough fluids, so my first go-to when I'm feeling unwell in any way is extra water. Sigh. I'm so happy to hear Dulera is doing great things for you! Fingers crossed it stays that way. -Melissa, asthma.net team

    or create an account to reply.